Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 184643, 10 pages
http://dx.doi.org/10.1155/2015/184643
Research Article

A Modified Biogeography-Based Optimization for the Flexible Job Shop Scheduling Problem

School of Electrical Engineering, Shanghai Dianji University, Shanghai 200240, China

Received 20 May 2015; Accepted 28 September 2015

Academic Editor: George S. Dulikravich

Copyright © 2015 Yuzhen Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuzhen Yang, “A Modified Biogeography-Based Optimization for the Flexible Job Shop Scheduling Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 184643, 10 pages, 2015. https://doi.org/10.1155/2015/184643.